MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During initial implant, this osm ipg was connected and disconnected from the leads over 5 times.One of the grommets came off and a set screw would not engage with the wrench due to being retracted too far, resulting in the inability to secure the lead pin in the header.The physician opted to use another ipg instead, which was implanted without incident.The original ipg was decontaminated at an approved decontamination facility before being returned to impulse dynamics usa for evaluation.When attempting to connect the ipg to the automated electrical testing system, it was noted that the hex of the v1 ring set screw was stripped and would not engage with torque wrench when attempting to tighten the set screw.The root cause of this issue was determined to be user error.The set screw was excessively unscrewed in addition to being connected and disconnected from the leads several times.This overuse of the hexagonal corners inside the head of the set screw caused them to be stripped preventing the v1 ring set screw from engaging with the torque wrench to be re-tightened.

Brand Name
OPTIMIZER Smart Mini
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258162
Report Number3012563838-2026-00052
Device Sequence Number10125559
Product Code QFV
UDI-Device Identifier00810003380098
UDI-Public00810003380098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/31/2025
Device Model NumberCCM X11
Device Catalogue Number10-B501-3-XX
Device Lot NumberH5081
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown